x
78 Physicians Online

Question:

Abdominal bloating and cramps after taking combined pill.

Dear Ask The Doctor:
Hiya, I haven't recently started the combined pill. I am nearly on the third week and am nearly due my withdrawal bleed. However I have had really bad stomach bloating and sometimes stomach cramps. Is this normal?


Answer:

The abdominal bloating and cramps could be due to premenstrual syndrome and does not need further investigation other than NSAIDS for the pain. Take care.


Have a Question? Ask The Doctor Here.

Sign In to join in the conversation.

Related Answers:

Hi I took morning after pill last December 2014 and on January I got my normal period cycle which is 33 day cycles....

What's up doc? ;) Gyno, preferred. So, I lost my birth control. I was without it for 4 days and then I bought a n...

Im a 21 year old female and got the contraceptive injection 9th December 2014. For the past 3 weeks ive had my period...

Hi, i am taking the contraceptive pill ovranette. i take is same time every day.I am near the end of this months p...

Does Depo Provera and Aygestine have a negative affect on each other or can it be taken together?

I am on birth control and due to the severity of my periods, I am always on the "active" pills. I have been...

I had an unprotected sex .and had taken ipill within 12 hours of the sex. will it be safe ?

Hi! I am on the seasonings birth control pill and have been for awhile. I normally take it at around 8 am, but Saturd...

Hi! This is a pregnancy related question. I had sex on 30th of January, the fifth day after my period ended (got my...

Last night I had unprotected sex and the guy ejaculated during intercourse. I am on birth control but just finished m...

You’re in good hands, meet ATD’s founding physicians.

Dr. Suneel Sharman M.D.

  • Board Certified GP
  • CMO ATD Health Network Inc.
  • Adjunct Professor at U Of T

Dr. Kunaal Jindal M.D.

  • Board Certified Plastic Surgeon
  • Director ATD Health Network Inc.
  • Fellowship Training Atlanta, GA